# SDR FDEA201202080519

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE AT S26L FROM BS 661.156 TO BS 662.312 IN LAP JOINT.  COMPLIED WITH EA F-5330-156930, REV A, FUSELAGE-PLATES AND SKINS-AD 2007-19-07/ EO F-5330-7-5000 SCRIBE LINE FINDINGS BETWEEN STA 659 TO STA 663 AT THE S-26L LAP SPLICE.    "MAJOR REPAIR"
